# SDR 99ZZZX1053

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N861VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2155
- Engine: Lyc O540E4C5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 67514
- Condition: Broken
- Location: Crankshaft
- Part time: 7,548 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 709 - VIEQUES TO LUIS MUNOS MARIN INT'L AIRPORT OVER PLAZA CAROLINA, LEFT ENGINE LOST POWER AND QUIT.  REAR CASE OPENED AND FOUND CRANKSHAFT GEAR BROKEN AND ENGINE CONTAMINATED.
